Skip to Main content Skip to Navigation
Journal articles

Bayliss-Turkel-like Radiation Condition on Surfaces of Arbitrary Shape

Xavier Antoine 1, 2 Hélène Barucq 3, 4, 5 Abderrahmane Bendali 6
2 CORIDA - Robust control of infinite dimensional systems and applications
IECN - Institut Élie Cartan de Nancy, LMAM - Laboratoire de Mathématiques et Applications de Metz, Inria Nancy - Grand Est
5 MAGIQUE-3D - Advanced 3D Numerical Modeling in Geophysics
INRIA Futurs, UPPA - Université de Pau et des Pays de l'Adour, CNRS - Centre National de la Recherche Scientifique
Abstract : This paper addresses the extension of the Bayliss–Turkel second-order radiation condition to an arbitrarily shaped surface. The derivation is based mainly on the pseudo-differential calculus as well as on the introduction of a criterion providing a precise handling of the approximation process involved in the derivation of the radiation condition. The radiation condition then ranges among the most accurate of those of order two. As a by-product of the derivation, almost all known radiation conditions of order less than or equal to two are recovered and their respective accuracies are compared.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00347868
Contributor : Xavier Antoine <>
Submitted on : Wednesday, December 17, 2008 - 8:51:32 AM
Last modification on : Thursday, March 5, 2020 - 7:20:41 PM

Links full text

Identifiers

Citation

Xavier Antoine, Hélène Barucq, Abderrahmane Bendali. Bayliss-Turkel-like Radiation Condition on Surfaces of Arbitrary Shape. Journal of Mathematical Analysis and Applications, Elsevier, 1999, 229 (1), pp.184-211. ⟨10.1006/jmaa.1998.6153⟩. ⟨hal-00347868⟩

Share

Metrics

Record views

587